| Catalog Number |
381437 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the date received by manufacturer has been used for this field.H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
During ivs, the needle became stuck in the catheter and had to be removed from the patient.The needle appeared to have been caught on the portion of the catheter.Serious injury: no.Death: no.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381437 and lot number 5280657.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.